# SDR DL76G071244

- Difficulty date: September 22, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 34,163 hours, 5,110 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 2830
- Condition: Open
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 1607 ON FLT 130/22 RTB DUE TO THE RT ISOLATION VALVE STUCK OPEN.  REPLACED VALVE CKS OK.
